# SDR PCAA0109114

- Difficulty date: September 22, 2001
- Submitted: September 29, 2001
- Operation: Air carrier
- Aircraft: N833EX
- Make and model: Dhav DHC8102
- Aircraft serial: 282
- Aircraft time: 25,462 hours, 28,803 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT, FOUND FORWARD EMERGENCY EXIT PATH RED LIGHT INOPERATIVE.  BROKEN WIRE REPAIRED IN PATH LIGHT TRACK.  ALSO REPOSITIONED LAMP HOLDER LENS ASSEMBLY TO CORRECT POSITION.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
